# SDR SA07043

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX  FLT 732 EN-ROUTE, LAX TO CLT.  AFTER TAKEOFF, A STRONG ODOR WAS NOTICED IN THE AFT CABIN.  THE FLIGHT CREW ELECTED TO DIVERT TO PHX FOR MAINTENANCE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
